# SDR 96ZZZX357

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99AC
- Make and model: Beech E-90
- Aircraft serial: LW120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 504300431183
- Condition: Cracked
- Location: Door Support
- Part time: 7,608 hours
- Component: 504300431257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED.  THIS PART SUPPORTS CABIN DOOR HAND RAIL AND IF FAILED, WILL CAUSE DOOR TO STRIKE THE GROUND.  SUBMITTER STATED DOOR NEEDS DUAL SUPPORT CABLES TO ELIMINATE THIS PROBLEM.
